Birth Control (Contraception) Community
Paragard side effect?
About This Community:

This patient support community is for discussions relating to birth control and contraception and the various options in practicing birth control.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Paragard side effect?

I got paragard put in about 2 days ago and the cramping was terrible, but that isnt what im worried about.  I started spoting almost immediately after it was put it which i read was normal but it seems like there are little chunks of flesh in the blood which is what worries me? Was it put in wrong or something?
563773_tn?1374250139
Hello,
You should get a pelvic examination done and the cause of these fleshy chunks ruled out from a gynecologist. Trauma and side effects of the birth control should be ruled out.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.


Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Birth Control (Contraception) Community Resources
Top Women's Health Answerers
4851940_tn?1385441629
Blank
jemma116
United Kingdom
136956_tn?1425609872
Blank
ticked
Mississauga, ON
134578_tn?1446090952
Blank
AnnieBrooke
OR
1340994_tn?1374197577
Blank
Caryopteris
Raleigh, NC
17049300_tn?1454692529
Blank
gloryrose
144586_tn?1284669764
Blank
caregiver222